# SDR AALA201609279008

- Difficulty date: September 22, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17003246003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON UPPER SURFACE COCKPIT FLOOR CROSSBEAM AT FR11 BETWEEN Y90.31 AND Y217.31.  REPAIRED COCKPIT FLOOR CROSSBEAM PER EA 263661.
